# SDR DALA2021032901848

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 HIDDEN CORROSION: IN REF TO NRC 00096 DURING REMOVAL OF FLOOR PANEL 153CF WAS FOUND CORROSION AT FLOOR STRINGER RBL 10.45 BTW BSTA 1320 TO BSTA 1340. CORRECTIVE ACTION: SUMMARY OF NRC 00308: FLOOR STRINGER RBL 10.45 BTW BSTA 1320 TO BSTA 1340 WAS REPAIRED PER B757-200 SRM. (1764683)
